Strong equilibria in claim games corresponding to convex games

A. Meca-Martinez, J. Sánchez-Soriano, I. Garcia-Jurado, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

5 Citations (Scopus)
200 Downloads (Pure)
Original languageEnglish
Pages (from-to)211-217
Number of pages7
JournalInternational Journal of Game Theory
Volume27
Issue number2
Publication statusPublished - 1998

Cite this

Meca-Martinez, A., Sánchez-Soriano, J., Garcia-Jurado, I., & Tijs, S. H. (1998). Strong equilibria in claim games corresponding to convex games. International Journal of Game Theory, 27(2), 211-217.